# SDR UALA2012050402650

- Difficulty date: May 4, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 35,914 hours, 14,695 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR.  CAN'T DETERMINE SOURCE.  INSPECTED AIRCRAFT FOUND SEAT ELECTRONICS BOX UNDER SEAT 23ABC OFF OF ITS MOUNT.  INSPECTED WIRES AND FOUND GOOD.  REINSTALLED  BOX.  FOUND CEILING LIGHT AT 23-25 INOPERATIVE.   RESECURED BULBS LIGHT WORKS, NO ODOR.  ALSO, RAN VIDEO SYSTEM AND READING LIGHTS NO ODOR NOTICED.
